# SDR U5QA202503100148

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N338JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20091
- Aircraft time: 7,564 hours, 4,717 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400133802LN
- Part serial: 221034146
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ELECTRICAL SMOKE IN CABIN DURING CLIMBOUT.  MX C/A: MICROWAVE REMOVED AND INSPECTED, FOUND THE CANNON CONNECTOR LOOSE. NO ARCING FOUND ON CANNON CONNECTOR ON THE AIRFRAME SIDE OF THE GALLEY OR THE MICROWAVE. MICROWAVE FAILED OPERATIONAL TEST. REMOVED MICROWAVE PN 400-1338-02-L-N SN 22-10-34146 AND INSTALLED A CUSTOMER SUPPLIED "REPAIRED" MICROWAVE PN 400-1338-02-L-N SN 22-12-34653. WORK WAS PERFORMED IAW SMM 25-30-03 AND CMM 25-30-43. OPERATIONAL CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED. AIRCRAFT CREW JOINED US AND RAN THE ENGINES AND APU BLEED SOURCES INDEPENDENTLY AND VERIFIED THAT THE AIR CONDITIONING SYSTEM WAS OPERATING NORMALLY, AND NO SMOKE WAS BEING GENERATED.
